# SDR FDEA202201150071

- Difficulty date: January 15, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 87,973 hours, 21,493 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Hinge
- Part number: ACA72231
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO CUTOUT UPPER EDGE,AFT HINGE FITTING (PART NUMBER ACA   7223-1) LOBES  #3 TO #11 FOUND OUT OF TOLERANCE LIMITS. MAIN DECK CARGO CUTOUT UPPER EDGE,AFT HINGE FITTING (PART NUMBER ACA 7223-1)   LOBES  #3 TO #11 REWORKED AND FOUND #9 TO #11 EXCEED LIMIT AS PER MD-11 SRM 52-30-  16-1A FIGURE 101 SHEET 3. OVERSIZE REPAIR BUSHINGS 09 EACH FABRICATED BY   MACHINING AND INSTALLED AS PER MD-11 CMM 52-34-04 AND EA # 1-5310-T0366344 PART 1   STEP 2 AND 5. TITLE: FUSELAGE- MAINFRAME- UPPER CARGO DOOR JAMB -AFT HINGE   (FUSELAGE SIDE) -WORN HINGE LOBE BORES. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-  100.
